# SDR FDEA201110314693

- Difficulty date: October 31, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731509
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT BALLMAT AREA, FOUND SEAT TRACK AT STA 635 X=27 CRACKED.  REPAIRED AS PER SRM 53-00-52 FIG 201 REVISION 47. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
